Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Experiencing erectile dysfunction. Treatment done. Is this the correct way?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2001
Answered : 8479 Questions
Hi Doctor,I have been facing erectile dysfunction /premature ejaculation for the past 2 years.I am getting erection at some point but immediately it is going down or i can say the erection is not full.I have been masturbating for the past 3-4 years.I met urologist recently and he has tested me with the below steps

1.Tested me with injection-After the injection I got full erection and felt like almost i was at 20's where i had full erection.
2.Tested me with 100mg viagra - It gives me erection but not up to the XXXXXXX of injection as said above
3.He has given me tazzle 20 mg to have for next 2 weeks.

Please advise whether this is correct way of treating the ED or premature ejaculation .also advise what are the medicines i need to take to get this problem going to get married soon
Posted Wed, 22 May 2013 in General Health
Answered by Dr. Michelle Gibson James 2 hours later
HI, thanks for using healthcare magic

Normal erectile function requires the following: (1) proper blood supply to the penis (2) proper nerve supply (3) adequate amount of hormones . Any problem with any of these systems can affect erectile function.

There are a lot of treatment options but the most commonly used treatment is the medication types you have been given.They are sildenafil (also called viagra), tadalafil ( also know as tazzle or cialis), vardenafil (levitra) and avanafil (stendra).

These medications work differently in each person and you may respond to one of others even if you did not respond to the high dose of viagra.
For persons who do not respond to the use of oral medication alone then this medication may be combined with an injection of prostagladin into the urethra.

If there is a low level of testosterone in the blood then testosterone replacement might also help.

There are other methods used such as vacums or penile implants.

So the treatment you are currently receiving is what is normally used ,if that medication is not effective then you can try another medication in the same family.
If the medication on its own does not work then it can be combined with other methods.

I hope this helps, feel free to ask any other questions
Above answer was peer-reviewed by
Follow-up: Experiencing erectile dysfunction. Treatment done. Is this the correct way? 5 hours later
Hi Doctor,
Thanks for your answer.
My testerotene levels are normal after the test even the lipid profile.
My another question is will tazzle cure the ed or premature ejaculation permanently.also how long I can tazzle?
I understand for getting good erection there are other factors to be maintained or proper diet,regular exercises but tazzle will reverse my ed withing 2 weeks?

I am going to get married soon.Please help with your suggestions and advise
I am getting good erection after consuming tazzle and also the erection lasts for 2 day ie maximum on the first day and gradually decreases.also I am getting the morning erection after two days of consuming the tablet but I was not having morning erections properly before
Answered by Dr. Michelle Gibson James 8 hours later

The tazzle will not cure or reverse the ED but it would help with normal sexual activity by helping the erections.
It can be used for as long as you need to use it , some persons use these drugs for years.

General good health like diet and exercise are important but some persons still have ED even though they maintain a healthy lifestyle so you may still need the medication even though you are active and eat well.

please feel free to ask any other questions
Above answer was peer-reviewed by
Follow-up: Experiencing erectile dysfunction. Treatment done. Is this the correct way? 4 hours later
Thanks for your answer doctor.Your mail has clarified me that tazzle will not cure ED or PE but it can only improve erection for intercourse like any medication such as viagra,levitra

Feeling shy to ask this question.My question is I am getting erection whenever I see a women crosses me sometimes it will be hard but all of a sudden the erection disappears and i am falling under ED or PE similiarly when I am involved in sex with my GF.

Please advise what would be the reason and what are all the suggested medications
Answered by Dr. Michelle Gibson James 25 minutes later

This would fall under erectile dysfunction. In premature ejaculation, a man ejaculates shortly after intercourse begins and before his partner is satisfied, it refers to the time it takes to ejaculate.It is treated by a method called stop and start and also with the use of medication.

In ED, there is either difficulty in getting an erection or maintaining it.

There are different causes for ED: psychological, related the blood supply or nerve supply to the penis, related to systemic disease, related to hormone causes.
The only real medication at the moment for ED is the ones mentioned above- viagra, levitra, cialis
There are also the other treatment measures mentioned- vacum , penile injections or penile implants.

Hope this answers your questions, feel free to ask anything else
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor